Tocilizumab injections

Hi all

I started tocilizumab injections in April. All was going well (actually felt best I have in two years) unfortunately I have been unable to have the last two injections due to a low white blood count. Blood test again tomorrow to see if it's improved and whether I can have my next injection on Tuesday.

Any one else had this problem? The hospital is saying if it's not improved then possibly it's not the injection causing the issue & it could be due to something else!

All ready tried rituximab infusion so worried my options are running out. I've been off work since November & money's becoming an issue now. As a single parent with a mortgage to pay I need to get back to work. Feeling disheartened today & try hard not to google what the something else could be!

Rachel x

4 Replies

  • O Rachel sorry you are feeling so down. Cant they give you something to boost your levels? I know mine are a little low but i think thats down to salfsalazine i had to come off it before. I really hope you get sorted. Im always hear if you want to talk xxx Alison

  • Hi Alison how are you getting on? I've had 1 injection last week & its knocked my white count again!

    They've said no more toxciclumab. I'm gutted. Sitting around waiting to see what's next. After 7 months this is the last straw. Rachel x

  • Hi Rachel, sorry to hear that. Were you ok on infusions? Doctors rang me Friday to say they were low & i had to ring monday morning. I rang & the doctor told me to do it. Ive got to be honest im not enjoying them, headaches , feeling tired all the while & my joints are starting to hurt a little. Im going to give it another month & if no change i shall ask to go back on infusions. Xx Alison

  • I never had the infusions. Have asked if I could try that & they don't have facilities to give me this option x

You may also like...